Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
43 p, 856.0 KB Bifurcation diagrams and global phase portraits for some hamiltonian systems with rational potentials / Chen, Ting (Hunan University. College of Mathematics and Econometrics.) ; Llibre, Jaume (Universitat Autonoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the global dynamical behavior of the Hamiltonian system ẋ = Hy(x,y), ẏ=−Hx(x,y) with the rational potential Hamiltonian H(x,y) = y2/2 + P(x)/Q(y), where P(x) and Q(y) are polynomials of degree 1 or 2. [...]
2018 - 10.1142/S0218127418501687
International Journal of Bifurcation and Chaos, Vol. 28, Issue 13 (December 2018) , art. 1850168  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.